Share:


Multiple solutions of nonlinear boundary value problems with oscillatory solutions

    S. Ogorodnikova Affiliation
    ; F. Sadyrbaev Affiliation

Abstract

We consider two second order autonomous differential equations with critical points, which allow the detection of an exact number of solutions to the Dirichlet boundary value problem. Non‐autonomous equations with similar behaviour of solutions also are considered. Estimations from below of the number of solutions to the Dirichlet boundary value problem are given.


First Published Online: 14 Oct 2010

Keyword : singular points, multiple solutions, heteroclinic solutions, homoclinic solutions

How to Cite
Ogorodnikova, S., & Sadyrbaev, F. (2006). Multiple solutions of nonlinear boundary value problems with oscillatory solutions. Mathematical Modelling and Analysis, 11(4), 413-426. https://doi.org/10.3846/13926292.2006.9637328
Published in Issue
Dec 31, 2006
Abstract Views
227
PDF Downloads
123